# SDR RAIA981102

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: KR124R
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

FLT 7358 - STL - RIGHT ENGINE EGT WENT PAST 1000 DEGREES, ALL OTHER INDICATIONS NORMAL.  TORQUE WOULD NOT GO ABOVE 40 PERCENT.  RIGHT ENGINE WAS SHUT DOWN.  MAINTENANCE REPAIRED BROKEN WIRE TO FUEL BYPASS VALVE. (M)
